Colección Digital Complutense


MATERIA PRINCIPAL


RESULTADO


Ordenar:

156 registros encontrados (0.02 seg).

Páginas de resultados: 1 - 2 - 3 - 4 - 5 - 6 - 7 - 8 >>
  • Asymptotic uniform moduli and Kottman constant of Orlicz sequence spaces
    OAI: open archives initiativeTipo de documento: artículoColección Revistas UCM Colección: Portal de revistas científicas complutenses
    • Materia principal: Matemáticas; Química
    • Revista: Revista Matemática Complutense
    • Autor: Delpech, Sylvain
    • Número: Vol 22, No 2 (2009)
    • Páginas: 455 - 467
    • Identificador OAI: oai:revistas.ucm.es:article/16285
    • Descriptores: Modulus of asymptotic uniform convexity; modulus of asymptotic uniform smoothness; Kottman constant; Orlicz sequence space; Modulus of asymptotic uniform convexity; Modulus of asymptotic uniform smoothness; Kottman constant; Orlicz sequence space
    • Resumen: We give lower and
    •  
    • upp er b ounds, involving moduli of asymptotic uniform con vexity and smoothness, for the Kottman separation constant of Orlicz sequence spaces equipp ed with the Luxemburg norm.; We give lower and upper bounds, involving moduli of asymptotic uniform convexity and smoothness, for the Kottman separation constant of Orlicz sequence spaces equipped with the Luxemburg norm.
    • Acceso desde: 27/07/2009
    • Materia secundaria: Funciones (Matemáticas); Matemáticas; Matemáticas







    [Recurso visitado 41 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • A constant of porosity for convex bodies
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Illinois Journal of Mathematics
    • Autor: Jiménez-Sevilla, María del Mar;Moreno, José Pedro
    • Resumen: It was proved recently that a Banach space fails the Mazur intersection property if and only if the family of all closed, convex and bounded subsets which are intersections of balls is uniformly very porous. This paper deals with the geometrical implications of this result. It is shown that every equivalent norm on the space can be associated in a natural way with a
    •  
    • constant of porosity, whose interplay with the geometry of the space is then investigated. Among other things, we prove that this constant is closely related to the set of ε-differentiability points of the space and the set of r-denting points of the dual. We also obtain estimates for this constant in several classical spaces.
    • Palabras clave: Uniformly very porous; Set of weak denting points; Differentiability points; Constant of porosity; Mazur intersection property; Equivalent norm
    • Materia: Matemáticas
    • Identificador OAI: oai:www.ucm.es:16429
    • Tipo: Artículo
    • Editorial: University of Illinois
    • Departamento: Fac. de CC. Matemáticas - Depto. de Análisis Matemático
    • ISSN: 0019-2082
    • CDU: 514.7
    • Notas: Supported in part by DGICYT Grant BMF-2000-0609.The authors wish to thank the C.E.C.M., the Department of Mathematics and Statistics at Simon Fraser University, and especially J. Borwein, for their hospitality during the preparation of this paper.







    [Recurso visitado 37 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • The best Sobolev trace constant as limit of the usual Sobolev constant for small strips near the boundary
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Proceedings of the Royal Society of Edinburgh: Section A Mathematics
    • Autor: Arrieta Algarra, José María;Rodríguez Bernal, Aníbal;Rossi, Julio D.
    • Resumen: In this paper we prove that the best constant in the Sobolev trace embedding H1() ,! Lq(@) in a bounded smooth domain can be obtained as the limit as " ! 0 of the best constant of the usual Sobolev embedding H1() ,! Lq(!", dx/") where !" = {x 2 : dist(x, @)
    • Palabras clave: Nonlinear boundary conditions, Sobolev
    •  
    • trace embedding, Symmetry of extremals
    • Materia: Matemáticas
    • Identificador OAI: oai:www.ucm.es:13423
    • Tipo: Artículo
    • Editorial: Cambridge University Press
    • Departamento: Fac. de CC. Matemáticas - Depto. de Matemática Aplicada
    • ISSN: 0308-2105
    • CDU: 517.9







    [Recurso visitado 26 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • The μ-constant stratum is not smooth
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Inventiones Mathematicae
    • Autor: Luengo Velasco, Ignacio
    • Palabras clave: Mu-constant deformation; Equimultiple deformation; Mu-constant stratum; Superisolated singularity
    • Materia: Matemáticas
    • Identificador OAI: oai:www.ucm.es:16884
    • Tipo: Artículo
    • Editorial: Springer-Verlag
    • Departamento: Fac. de CC. Matemáticas - Depto. de Álgebra
    • ISSN: 0020-9910
    • CDU: 312






    [Recurso visitado 27 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • Minimal periods of semilinear evolution equations with Lipschitz nonlinearity
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Journal of Differential Equations
    • Autor: Robinson, James C.;Vidal López, Alejandro
    • Resumen: It is known that any periodic orbit of a Lipschitz ordinary differential equation must have period at least 2Ï€/L, where L is the Lipschitz constant of f. In this paper, we prove a similar result for the semilinear evolution equation du/dt=-Au+f(u): for each α with 0 α 1/2 there exists a constant Kα such that if L is the Lipschitz constant of f as a map from D(Aα) into
    •  
    • H then any periodic orbit has period at least KαL-1/(1-α). As a concrete application we recover a result of Kukavica giving a lower bound on the period for the 2d Navier–Stokes equations with periodic boundary conditions.
    • Palabras clave: Period orbits; Minimal period; Semilinear evolution equations; Navier–Stokes equations
    • Materia: Matemáticas
    • Identificador OAI: oai:www.ucm.es:12584
    • Tipo: Artículo
    • Editorial: Elsevier
    • Departamento: Fac. de CC. Matemáticas - Depto. de Matemática Aplicada
    • ISSN: 0022-0396
    • CDU: 517.9







    [Recurso visitado 20 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Journal of Mathematical Analysis and Applications
    • Autor: Díaz Díaz, Jesús Ildefonso;Hernández , J.;Tello del Castillo, José Ignacio
    • Resumen: We analyze the sensitivity of a climatological model with respect to small changes in one of the distinguished parameters: the solar constant. We start by proving the stabilization of solutions of the evolution model when time tends to infinity. Later, we study the stationary problem and obtain uniqueness or a multiplicity of
    •  
    • solutions for different Values of the solar constant.
    • Palabras clave: positive solutions; compact manifolds; models
    • Materia: Física
    • Identificador OAI: oai:www.ucm.es:15727
    • Tipo: Artículo
    • Editorial: Elsevier
    • Departamento: Fac. de CC. Matemáticas - Depto. de Matemática Aplicada
    • ISSN: 0022-247X
    • CDU: 550.3







    [Recurso visitado 14 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • On the nonsquare constants of L(Φ)[0,+1)
    OAI: open archives initiativeTipo de documento: artículoColección Revistas UCM Colección: Portal de revistas científicas complutenses
    • Materia principal: Química
    • Revista: Revista Matemática Complutense
    • Autor: Yan, Y. Q.
    • Número: Vol 15, No 2 (2002)
    • Páginas: 525 - 531
    • Identificador OAI: oai:revistas.ucm.es:article/16916
    • Resumen: Let L(Φ)[0,+1) be the Orlicz function space generated by N−function Φ(u) with Luxemburg norm. We show the exact nonsquare constant of it when the right derivative φ(t) of Φ(u) is convex or concave.; Let L(?)[0,+1) be the Orlicz function space generated by N?function ?(u) with
    •  
    • Luxemburg norm. We show the exact nonsquare constant of it when the right derivative ?(t) of ?(u) is convex or concave.
    • Acceso desde: 01/01/2002
    • Materia secundaria: Matemáticas







    [Recurso visitado 6 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • Shear stress in subducting continental margin from high-pressure, moderate-temperature metamorphism in the Ordenes Complex, Galicia, NW Spain
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Tectonophysics
    • Autor: Alcock, James E.;Arenas Martín, Ricardo;Martínez Catalán, José Ramón
    • Resumen: The Ordenes Complex, Galicia, NW Spain, preserves high-pressure, moderate-temperature metamorphism in continental margin rocks subducted during closure of the Rheic Ocean in the Variscan orogeny. The exposures extend across c90 km perpendicular to strike and include rocks that reached depths of 30 to 60 km. Estimates of P–T conditions of rocks found near the boundary
    •  
    • between overriding and subducting plates range from 430 8C at 1.0 GPa to 520 8C at 1.65 GPa. Structural reconstructions including these data indicate an angle of subduction between 15 and 308. A mathematical solution and numerical models have been used to estimate shear heating experienced by this well-exposed paleo-subduction zone. Best fit of model to thermobarometric results occurs if shear stress in the upper reaches of the fault separating subducting and overriding slabs was c100 MPa (constant shear) or c10.0% of pressure (constant coefficient of friction) assuming a convergence rate of 6 cm year1. At greater depths negative feedback between temperature and shear stress caused the system to approach steady state with decreasing shear stress and with little increase in temperature. The decrease in shear stress at temperatures above 400 8C occurs as the rheological properties of the rock at higher temperature and (or) pressure allow more plastic behavior. This suggests that high-temperature metamorphism is unlikely to occur in subducting crust without special circumstances. A comparison of these results with estimates of shear stress inferred from seismicity and heat flow at active convergent boundaries in the Pacific indicates that shear stress is best described as a pressure-dependent variable not as a constant shear stress.
    • Palabras clave: Shear stress; Subduction; High-pressure metamorphism; Mathematical and numerical models; Variscan orogeny; Northwest Spain
    • Materia: Geología; Geología
    • Identificador OAI: oai:www.ucm.es:17385
    • Tipo: Artículo
    • Editorial: Elsevier B.V.
    • Departamento: Fac. de CC. Geológicas - Depto. de Petrología y Geoquímica
    • ISSN: 0040-1951
    • CDU: 551.24(460.11):552.5(460.11)







    [Recurso visitado 10 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • Accuracy of the Justy II apex locator in determining working length in simulated horizontal and vertical fractures
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: International Endodontic Journal
    • Autor: Azabal Arroyo, Magdalena;Garcia Otero, D;Macorra García, José Carlos de la
    • Resumen: Aim: to study the effectiveness of an electronic apex locator (Justy II) in locating simulated horizontal and vertical fractures in single roots. Methods: an electronic apex locator (EAL) (Justy II, Yoshida Dentcraft, Tokyo, Japan) was used to measure the distance within the canal of horizontal (n=31) and vertical (n=31) fractures, created
    •  
    • with a disk in single-rooted teeth. Accuracy of the EAL was evaluated by comparing the measurements with those made using a size 10 file. Data were analyzed with the non-parametric Passing and Bablok method. Results: for simulated horizontal fractures the EAL measured exactly the same length as a size 10 file, without constant or proportional errors. In vertical simulated fractures the EAL measured (on average) with a constant error of 7.5 mm shorter than the size 10 file; the difference had a wide confidence interval (–72.3 to 2.6 mm). Conclusion: in this laboratory study, the Justy II EAL was able to determine accurately the position of simulated horizontal fractures but was unreliable when measuring simulated vertical fractures.
    • Palabras clave: Localizador electrónico de ápices; Fractura radicular horizontal; Fractura radicular vertical; Endodoncia
    • Materia: Odontología
    • Identificador OAI: oai:www.ucm.es:4927
    • Tipo: Artículo
    • Departamento: Fac. de Odontología - Depto. de Estomatología II (Odontología Conservadora)







    [Recurso visitado 84 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter


  • Comparison of two methods to measure permeability of dentin
    OAI: open archives initiativeTipo de documento: artículoColección E-prints Colección: Archivo institucional e-prints complutense
    • Título de publicación: Journal of Biomedical Materials Research (Applied Biomaterials)
    • Autor: Escribano, Nuria Isabel;Macorra García, José Carlos de la
    • Resumen: Abstract: Dentin permeability was measured alternatively with two methods: a 10-ul capillary method with visual evaluation (PC) and a motorized automatic measuring device (Flodec, FD), both interposed in a simulated perfusion system. Eight human third molar coronal fragments were connected to systems, and their permeability to
    •  
    • distilled water measured at 0, 5, 10, 15, 20, 25, and 29 cmH2O pressure. Resultant permeabilities (in ul/s) for both techniques were interrelated with the use of the Passing and Bablok nonparametric method, which gives information about the range of constant and proportional errors and their 95% confidence intervals (95CI). The relationship between the methods is described by the regression formula: FD =-0.0003 + 0.945·PC, with 95CI for constant (-0.0015–0.0009) and for slope (0.738–1.168), indicating that both methods are interchangeable, although not identical.
    • Palabras clave: dentin, perfusion, permeability
    • Materia: Odontología
    • Identificador OAI: oai:www.ucm.es:5007
    • Tipo: Artículo
    • Departamento: Fac. de Odontología - Depto. de Estomatología II (Odontología Conservadora)







    [Recurso visitado 98 veces]

    Valoración:  








    Compártelo:
    • Facebook
    • Twitter




Páginas de resultados: 1 - 2 - 3 - 4 - 5 - 6 - 7 - 8 >>
IMPRIMIR LISTADO

FILTROS:

     COLECCIONES


     RESULTADO EN


     TIPO DE RECURSO


MENÚ


TÉRMINOS RELACIONADOS


RED SEMÁNTICA


TE RECOMENDAMOS